Series of iterated quantum stochastic integrals

Attal, S. and Hudson, R.L., 2000. Series of iterated quantum stochastic integrals. Seminarie de Probabilites XXXIV, 1729, pp. 157-170. ISSN 0075-8434

Full text not available from this repository.
Item Type: Journal article
Publication Title: Seminarie de Probabilites XXXIV
Creators: Attal, S. and Hudson, R.L.
Publisher: Springer-Verlag
Place of Publication: Berlin, Germany
Date: 2000
Volume: 1729
ISSN: 0075-8434
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:36
Last Modified: 19 Oct 2015 14:34
URI: http://irep.ntu.ac.uk/id/eprint/15528

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year